Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 92, Number 3

All articles in this issue are freely accessible.

Formal solutions and a related equation for a class of fourth order differential equations of a hydrodynamic type
Rudolph E. Langer.
Trans. Amer. Math. Soc. 92 (1959), 371-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109923
Spaces of functions with values in a Banach algebra
G. Philip Johnson.
Trans. Amer. Math. Soc. 92 (1959), 411-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107185
On automorphisms of Lie algebras of classical type
George B. Seligman.
Trans. Amer. Math. Soc. 92 (1959), 430-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0106965
Representation of modular lattices and of relation algebras
Bjarni Jónsson.
Trans. Amer. Math. Soc. 92 (1959), 449-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108459
A strong maximum modulus theorem for maximal function algebras
H. S. Bear.
Trans. Amer. Math. Soc. 92 (1959), 464-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0115106
Stability theory and adjoint operators for linear differential-difference equations
Richard Bellman and Kenneth L. Cooke.
Trans. Amer. Math. Soc. 92 (1959), 470-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107742
Interpolation in $H^{∞}$
D. J. Newman.
Trans. Amer. Math. Soc. 92 (1959), 501-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0117350
A multiplicity theory for Boolean algebras of projections in Banach spaces
William G. Bade.
Trans. Amer. Math. Soc. 92 (1959), 508-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0108729
On the law of the iterated logarithm for uniformly bounded orthonormal systems
Mary Weiss.
Trans. Amer. Math. Soc. 92 (1959), 531-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0107117